MathSciNet Relay Station
MathSciNet bibliographic data
MR1909475 (2003f:94039) 94A29 (60F10 68P30 68T10 94-02)
Dembo, Amir; Kontoyiannis, Ioannis Source coding, large deviations, and approximate pattern matching. Special issue on Shannon theory: perspective, trends, and applications. IEEE Trans. Inform. Theory 48 (2002), no. 6, 1590–1615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement